MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00404-008-0675-7

Медицинская библиотека · Archives of gynecology and obstetrics · 2008

Ovarian hyperstimulation syndrome following the sole administration of injectable gonadotropin-releasing hormone agonist (triptorelin) for the pituitary down-regulation and in vitro fertilization treatment: report of two cases.

Qublan Hussein S, Beni-Merei Zakarya, Megdadi Mohamad, Al-Quraan Gassan

Клинический случайСтатьяПеревод в очереди

Аннотация

This report is to illustrate two cases of ovarian hyperstimulation syndrome following the sole administration of injectable mid-luteal gonadotropin-releasing hormone agonists (triptorelin) for pituitary down-regulation. Both women underwent egg retrieval, and despite the transfer of good quality embryos, no pregnancy was achieved. The possible mechanism and management of the condition were discussed.

Для цитирования: Qublan Hussein S, Beni-Merei Zakarya, Megdadi Mohamad, Al-Quraan Gassan. Ovarian hyperstimulation syndrome following the sole administration of injectable gonadotropin-releasing hormone agonist (triptorelin) for the pituitary down-regulation and in vitro fertilization treatment: report of two cases.. Archives of gynecology and obstetrics. 2008. DOI: 10.1007/s00404-008-0675-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.